Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the cause for numbness and discomfort in balls of my foot?

Answered by
Dr.
Dr. Vaibhav Gandhi

Orthopaedic Surgeon

Practicing since :1998

Answered : 5165 Questions

default
Posted on Tue, 21 Jan 2014 in Bones, Muscles and Joints
Question: i have numbness in the balls of my feet and pain and discomfort. the pain gets really bad when i elevate my feet when i go to bed at night. this has been going on for two years plus. I have been to several pediatrist and neurologist and no one can tell me whats wrong. diabetes,arthritis, and some other things have been ruled out. I take a viciden every night just to subside the pain alittle so i can sleep and it is getting qworse. HELP.
doctor
Answered by Dr. Vaibhav Gandhi 2 hours later
Brief Answer: I will advise you to do MRI spine, colour doppler. Detailed Answer: Hello, I have studied your case. First possibility could be lumbar canal stenosis leading to numbness and pain in your foot. Due to compression of this nerve root there can be foot pain associated with it. I will advise you to do MRI spine For these symptoms analgesic and neurotropic medication can be started. Till time, avoid lifting weights, Sit with support to back. You can consult physiotherapist for help. Physiotherapy like ultrasound and interferential therapy will give quick relief. I will advise to check your vit B12 and vit D3 level. My patients get good relief with holistic approach like pranayama, yoga, and XXXXXXX XXXXXXX You can also start them. Another possibility of peripheral neuropathy leading to numbness. You may need blood investigation and EMG and also colour Doppler for venous obstruction. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Treatment/Therapy
Lab Tests

Recent questions on  Peripheral neuropathy

doctor1 MD

Hi im a 48year old who suffers from Diabetic neuropathy,tremors muscle disorders, have been experiencing suffering from large amounts of blood clots and heavy bleeding my G.P prescribed me with Utovlan 5mg 1 taken 3 times aday, i have been on them the last 2 days have made a difference of amount of blood coming,will the large blood clots return once i have stopped,been bleeding since January this year, so dont even know when i had a regular period, iam really worried could you plz help me. Thank you.

doctor1 MD

Dear Sir, I am 37 Years old, my weight 65kg, I am suffering from diabetes last 10 years & Cholesterol from 6 years now Neuropathic pain also. I am taking Diamicron MR30 mg (1 times/day) & galvusmet 50/1000 ( 2 times/day) for diabetes and Fenogal for Cholesterol, Lyrica 75mg, Neurobion,last 1 month before my Fasting Blood Sugar level is- 120mg, S. T. Cholestrol-163, S. Triglyceride-102, S. Creatinine-1.1 now my problem is hand, finger & elbows pain foot burning both legs, head pain on the top, Please let me know if there are any side effects for long time taking medicines Lyrica & Fenogal for normalizing the lipid profile. Please I need your help to overcome this problems. Thanks. Nasir

doctor1 MD

my husband has been taking methadone for years for peripheral neuropathy..he has only taken 10 mg. per day..he has gotten off but has experienced sleep problems for awhile and feels crawling sensations in his right arm and right leg...could this be part of withdrawal or could it be something else?

doctor1 MD

I have neuropathy in my feet and legs. I just started taking 3 gabapentin - 300mg and two metanx every day. When I had treatment for prostrate cancer my doctor started me on Centrum Silver. Is it okay to continue taking this vitamin along with the two prescriptions that my doctor has me taking? My son-in-law thought that the combination of the three pills would cause a high B-12 problem.

doctor1 MD

I need help interpreting an EMG and NCS report. 1 Sensory nerve conduction studies of the bilateral sural nerves revealed no responses. 2 Motor studies of the bilateral peroneal nerves revealed diminished CMAP amplitudes throughout, but normal...

doctor1 MD

Hi - I have Parkinsons stage 1 or 2. Would peripheral neuropathy be connected with this?

doctor1 MD

Last night I had a sharp burning pain on the front of my lower leg. It passed and I went to bed. Today I woke up with the same pain but not as sharp but it seems to be spreading up to my knee. I feel extremely and unusually tired and weak. Could...